# SDR GAIA99228

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 371900
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

FLT 7302 - LRD-FWA - IN CRUISE AT FL330, THE NR 1 ENGINE FLAMED OUT.  THE CREW COULD NOT RESTART THE ENGINE.  THE AIRCRAFT DIVERTED TO DFW WHERE AN UNEVENTFUL LANDING WAS MADE.  AFTER TROUBLESHOOTING, THE ENGINE THE FUEL PUMP AND FUEL CONTROL WERE REPLACED PER THE MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
